Redness Of Skin

Skin redness, otherwise called erythema, is usually caused due to increased blood flow to the skin. The various causes include diaper rash, burn, eczema, rosacea, contact dermatitis, allergic reaction, angioedema, scarlet fever, sunburn, and skin infection.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I having recurrent red patch on my face?

Query: Hello doctor, I have this red patch on my face, it appeared around beginning of this year on both cheeks and then I had it consulted with a general physician and issued me a prescription of Physiogel calming relief cream since it was itchy every night. The one in the left cheek completely healed ...  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. Hope you are having a good day and staying safe. 1) I understand your concern, but please send me a photo of the lesions so that I can rule out various causes that leads to the symptoms. 2) The possible causes are: - Fungal infection - Bacterial Infection...  Read Full »

Why did my face turn red after I stopped using Betnovate cream?

Query: I have got a red cheek. How can i cure this? Is this Rosacea or any other? I used to use Betnovate cream before. Once I stopped using it, my face started to become red. And now it even more red. Is it beacuse I stopped using that cream? And can this problem be solved?  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello Welcome to icliniq.com Hope you are having a good day and staying safe. 1) From your history I take that you are already confirmed with acne rosacea. Please understand that there maybe various factors contributing to this - Inflammation - Vascular (blood vessel) involvement - Hereditary -...  Read Full »

Can blood thinners cause red blood spots on skin?

Query: Hello doctor, My mother is diabetic and hypertensive with CABG in 2015 for two arteries. She had a minor stroke in 1996 and a repeat stent for RCA in 2018. Now she is seeing some red spots on her legs (maybe because of blood thinners). She also had two episodes of low platelet counts before. Consid...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have seen her reports (attachment removed to protect patient identity). How old is she? Her platelet was not that low, but was just in a low normal range. Also, these spots are also not dangerous and life-threatening. She should avoid situations which may lead to...  Read Full »

How to treat redness of skin due to usage of cosmetic products?

Query: Hello doctor, I tried a new skincare range called Gopure and American Company. Half an hour later, I developed redness, burning, itching, and swelling. I have discontinued the use and used ice and cold water to relieve symptoms. After four days, my skin is less painful. The company suggests wateri...  Read Full »


Dr. Bincy Varghese

Venereologist, Dermatologist

Answer: Hi, Welcome to icliniq.com. It seems that the new skin range that you tried is not suiting your skin. It is important to know what all products you were using and the ingredients in these preparations. If it was a concentrate which had to be diluted and used then the redness and burning would be b...  Read Full »

What are the early signs of DVT?

Query: Hello doctor, Is red warm patches on both legs, with tingling early stages of DVT? I went to the ER and they sent me home. I am currently on L-carnitine, L-Argentine, Suboxone, Aspirin, Fluoxetine, and Buspirone.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. No, it is not an indication of DVT (deep vein thrombosis). The earliest symptom of DVT would be swelling, which is usually unilateral associated with pain. Rash may occur but in later stages and associated with swelling/pain, which may occur due to venous congestion....  Read Full »

Why do my skin becomes red when I step out?

Query: Hello doctor, Whenever I am outside of home my face is looking red and many people asks me that why your face looks red. Please suggest me what should I do for it? Even in the evening, I mean without in sun rays it also looks red. I am a 20-year-old male.  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. There might be many reasons for turning your skin red while going outside. Most common reasons may include that your skin is very sensitive and whenever you go outside your skin is not able to tolerate the external heat and produces heat stre...  Read Full »

Why do I have red spots on the back of my hands?

Query: Hi doctor, There are red spots on the back of my hands, close to the thumbs. I do not feel any itching, pain or any other unusual conditions. It is just redness. It is present under the skin and looks like bruising. I do not know if it is caused by sun exposure or something else. I first noticed it ...  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined your photographs (attachments removed to protect patient identity) and your history details. From deeper observation, this seems to have been due to coming in contact with some irritant substance which in the presence of ultraviolet radiation from s...  Read Full »

I have thick skin pads, redness, and pain when out in sunlight. What is it?

Query: Hi doctor, I have thick skin pads on my cheeks and the symptoms have all the hall marks of rosacea, redness, itchiness and pain in sunlight, blushing, etc. I am becoming very self-conscious of my face and wondered if there is anything I can do to reduce the symptoms. It started almost 10 to 15 yea...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Yes, it seems to be a manifestation of rosacea. Please send good quality photographs taken in natural light to confirm the diagnosis and to provide you the proper treatment. Revert back with the photographs to a dermatologist online --> https://www.icliniq....  Read Full »

Is it normal for the penis head to become red after PPP removal?

Query: Hi doctor, I am 24 years old. Six months ago, I had PPP removal from my penis head (uncircumcised) with CO2 laser. Two months ago, my penis head started to become red and now, almost half of my penis head is red in color. I noticed that there is a lot of dryness. Though I do not have PPP, sometimes,...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Penile pearly papule is just a normal variant. It is not a disease, so no treatment is required for it. But, you got it removed by CO2 laser. Penis skin is very sensitive area and CO2 laser always gives redness of skin. Not only penile area, but even in the normal skin ...  Read Full »

I have strange redness and red spots on my face and is becoming worse. Why?

Query: Hello doctor,I have strange redness and red spots on my face. I have photos to attach. It came up one day six months ago for no particular reason. Since then, it has been on and off in terms of severity but never completely disappeared. At first, I thought it was dry skin and tried some moisturizer ...  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. It looks like an eczematous rash only (attachment removed to protect patient identity). It could be due to dryness, or excess seborrhoea which is getting exacerbated by sunlight exposure. Use the following medicines they should help, 1. Fluticasone propionate 0.05%...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.